# SDR CALA2025112611486

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 53,984 hours, 19,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT GROUND ILLUMINATION EMERGENCY EXIT LIGHT AT BS 727F INOPERATIVE.   RELAMPED LT SLIDE EMERGENCY LIGHT AT BS 727F IAW 33-51-04-960-801. OPS CHECKED GOOD.
